Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Gaps in analytic quotients
Journal: Fundamenta Mathematicae
Volume: 156
Issue: 1
First page: 85
Last page: 97
Issue Date: 1-Jan-1998
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm-156-1-85-97
URL: http://matwbn.icm.edu.pl/ksiazki/fm/fm156/fm15615.pdf
Abstract: 
We prove that the quotient algebra P(ℕ)/I over any analytic ideal I on ℕ contains a Hausdorff gap.
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

19
checked on May 23, 2024

Page view(s)

44
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.